# SDR UALA2011070103260

- Difficulty date: June 30, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 43,498 hours, 5,304 cycles
- Engine: Pwa PW40903
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Strip
- Condition: Peeling
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT SIDE OF RUDDER HAS ELECTRO STATIC METAL STRIP PEELING BACK.  REMOVED CORNER SECTION 2X2X3 INCH AREA AND APPLIED SPEED TAPE FOR INTERIM REPAIR PER MPP 05-100-01.  TAPE MUST BE CHECKED ONCE A DAY.  WON'T EFFECT OPERATION OF RUDDER MOVEMENT.  **  DL8360 CREATED TO MONITOR  ** . LM INFO: MM PLEASE UPDATE TYPE RPR NEEDED & TIME REQUIRED TO ACP.  PICTURES ON RVI SITE.  CONFERRED WITH PLANNER AND WILL GET EG INVOLVED TO DECIDE A PLAN. SRM 55-38-03 MAY HELP.  REF SRM 55-40-01 PG 3 ITEM 3,CONDUCTIVE FRAME P-N 173W3200, MFG FROM 6061-T4 SH ALUM.  WILL NEED AT LEAST 3 SHIFTS PLUS SEALANT CURE B-1 HALF 20 HOURS FOR TOTAL RPL, PART IS 37"X32" APPROX 80 RIVET'S 20 SCREWS 107564 WILL NEED REMOVAL.  MISSING SECTION IS FWD LOWER CORNER 2X3".  NEED EG HELP..EVA RPR SPLICE IN NEW CORNER,TRIM AND REBOND LOWER CORNER. -INF-  :BASED ON DENMM AND ORDLE INPUT, RQ 6 SHIFT SLOT VIA RQSLOT.  ACCESS, REPAIR OF PANEL AND CURE TIME ARE THE DRIVING FACTORS. -INF- :OK TO EXTEND TO CK PER OPBLM.  ACOMPLISHED CHECK.  OKAY FOR SERVICE.
